# SDR GLBA2003106

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 15,989 hours, 19,847 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL CHANGED POSITION ABRUPTLY ON TAKEOFF.   INSPECTED A/C PERFORMED HIGH SPEED TAXI CND.
